MathSciNet Relay Station
MathSciNet bibliographic data
MR2609187 18E30 (14E15 14F05)
Lunts, Valery A. Categorical resolution of singularities. J. Algebra 323 (2010), no. 10, 2977–3003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement